MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X ASCENDING AORTIC 25; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X ASCENDING AORTIC 25; HEART-VALVE, MECHANICAL
Model Number ONXAAP-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 12/28/2013
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received subject: aap- 059 on (b)(6) 2013 11 days prior to implant, subject experienced endocarditis of the annuls [annulus].There were several procedures performed but only 2 can be identified from the adverse event form, redo sternotomy and a hemi arch replacement.No further details were provided.A review of the available information relayed the patient had a valve implanted in 2013 but then underwent redo in 2014.(the pre-op echo crf data indicates vegetation was present).The timeline extracted: (b)(6) 2013- initial replacement (b)(6) 2013- ae start date per crf (case report form) (b)(6) 2013- pre-op echo (b)(6) 2014- re-do with onx implant all crfs indicate some sort of vegetation on the various echo findings.In light of the dates, i want to say the endocarditis was pre-existing.The information provided is all we will be able to get from the site.This investigation is relegated to onxaap-25 serial number: (b)(4).No additional information forthcoming.
 
Event or Problem Description
According to the initial report received subject: aap- 059 on 28dec2013 11 days prior to implant, subject experienced endocarditis of the annuls.There were several procedures performed but only 2 can be identified from the adverse event form, redo sternotomy and a hemi arch replacement.No further details were provided.A review of the available information relayed the patient had a valve implanted in 2013 but then underwent redo in 2014.(the pre-op echo crf data indicates vegetation was present).The timeline extracted: ¿ (b)(6) 2013- initial replacement ¿ 12/28/2013- ae start date per crf (case report form) ¿ 12/30/2013- pre-op echo ¿ (b)(6) 2014 re-do with onx implant.All crfs indicate some sort of vegetation on the various echo findings.In light of the dates, i want to say the endocarditis was pre-existing.The information provided is all we will be able to get from the site.This investigation is relegated to onxaap-25 serial number: (b)(4).No additional information forthcoming.

Brand Name
ON-X ASCENDING AORTIC 25
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson ln, bldg b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson ln, bldg b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key14347198
Report Number1649833-2022-00014
Device Sequence Number12046529
Product Code LWQ
UDI-Device Identifier00851788001532
UDI-Public851788001532
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/31/2017
Device Model NumberONXAAP-25
Device Catalogue NumberONXAAP-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale